# SDR DALA2019030301433

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS IN REFERENCE NRC 553 CORROSION FUEL ACCES PLATE #620EB. NRC 00576: CORROSION LEVEL 2, FUEL ACCES PLATE #620EB WAS REPLACED PER SRM 51-10-01-2R AND PART NUMBER WAS VIRIFIED PER IPC 57-23-01-01 ITEM 385J. (LP #0967373)
